Robaxin… overdose?

Smile

MyPTSD Pro
Was prescribed Robaxin 750 mg by pain management doc to take one 3 times daily. Wasn’t helping and in a lot of pain so took 6 at once 1.5 hours ago. Started feeling numbness in tongue and lips. Spoke to nurse I know who told me to keep an eye… if it gets worse I need to go to hospital.

Anyone ever experience anything like this?
 
Was prescribed Robaxin 750 mg by pain management doc to take one 3 times daily. Wasn’t helping and in a lot of pain so took 6 at once 1.5 hours ago. Started feeling numbness in tongue and lips. Spoke to nurse I know who told me to keep an eye… if it gets worse I need to go to hospital.

Anyone ever experience anything like this?
If you've not done so already, I would call a family member, Uber or a friend to drive you to a medical clinic or the hospital.
If you get nauseated, listless or drowsy, you should seek care immediately.
 
Top